# SDR SWIA201333027

- Difficulty date: March 10, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 11,554 hours, 6,714 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHORT TERM IN DURATION, BUT STRONG ELECTRICAL SMOKE SMELLED BY ALL CREW MEMBERS AND A NUMBER OF PASSENGERS IN THE AFT CABIN.  LASTED ABOUT 30 SECONDS.  A FEW MINUTES LATER RECEIVED RECIRC FAN FAULT MESSAGE.  (FLT 6485)  REPLACED NR 1 RECIRC FAN.  P/N: GG670-95022-7 S/N ON: 00741  S/N OFF: 01092
